| Model Number |
A2030-060 |
| Medical Device Problem Codes |
Failure to Fold (1255); Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that prior to inserting the 3.0x60mm armada 14 balloon dilatation catheter (bdc) into the sheath, some bunching and a tear at the proximal end of the catheter was noted.Another armada 14 balloon was used to complete the procedure.There was no device use or patient involvement.There was no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
It was reported that prior to inserting the 3.0x60mm armada 14 balloon dilatation catheter (bdc) into the sheath, some bunching and a tear at the proximal end of the catheter was noted.Another armada 14 balloon was used to complete the procedure.There was no device use or patient involvement.There was no clinically significant delay in the procedure.Subsequent to the initially filed report, the following information was provided: the balloon had more material focally.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed.The reported bunched balloon was confirmed; however, the reported tear could not be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaints.There was no damage noted to the device during the inspection prior to use, no resistance during removal of the protective sheath before preparation, or no leak noted during preparation which suggests a product quality issue did not contribute to the reported difficulties.Returned device analysis noted blood on the balloon and contrast in the inflation lumen which indicates that the device was prepared for use and handled.In this case, it is possible that the noted bunching resulted from inadvertent manipulation of the stylet and protective tubing from the balloon during removal for preparation and subsequently gave the impression of the reported tear in the area; however, a conclusive cause cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.H6 - medical device problem code 2981 was removed and 1255 - bunched was added.
Additional Manufacturer Narrative
H2 correction: updated the device identification fields to align with the information in the corresponding fields in gudid.